# SDR SWAA2017071715099

- Difficulty date: June 17, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-7
- Aircraft serial: 29361
- Aircraft time: 37,332 hours, 24,709 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rub Strip
- Condition: Worn
- Location: Evac Slide
- Component: Slide
- Component part number: 5A33077
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ESCAPE SLIDE GIRT RUB STRIP WORN.  R&R SLIDE IAW MT.
